Discussions that mention cozaar

High & Low Blood Pressure board


at least for me it does....or at least pushes SOME of the right buttons.

I have 4 specific BP meds that I have horsed around with for about a year now. Cozaar, Lasix, Atenolol and Verapamil. Sometime ago I tried Verapamil and THOUGHT I had found my true love until it left me with a splitting headache about 1 week after starting...BUT looking back it seems as though I began to use maybe a little more than I should have. It also seemed like it gave me a few annoying palps. Having tried the others, which are all affective, but have their problems I decided to dump the others momentarily and give Verapamil another shot with a lower dosage or trying to take it at different times or something. I thought I might be asking the doc about trying another Beta Blocker , and that could happen, but not before I experiment further with Verapamil.


So far so good...It makes me feel superb at 120Mg. extended release BUT I sometimes feel slightly flushed (not bad though) and I feel like I could go out and pick up the rear end of the car ! So, in alot of respects it definately pushes some of the right buttons, dilating the proper arteries, or whatever. I am watching the clock and it gives me really good control for a 24 hour period. Walmart this evening was 116/70 after 8 hours. Also noted that my HR which is normally 60 would drop to about 52-55 and then SLOWLY move back up to 60 which I liked ALOT. The Atenolol always took it to 48, sometimes 45 and if I was doing something felt like crap.

But, I guess I wanted to ask if anyone else has tried it and how you take it? How much ? When? What time ?
It certainly is cheap enough. :D